Crossed n-folds extensions of groups and cohomology.
Commentarii mathematici Helvetici, Tome 55 (1980), pp. 302-313
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
cohomology of discrete groups, crossed modules, crossed complexes, crossed n-fold extensions of groups, Eilenberg-Mac Lane's extendibility criterion for abstract kernels
@article{CMH_1980__55_139827,
author = {Johannes Huebschmann},
title = {Crossed n-folds extensions of groups and cohomology.},
journal = {Commentarii mathematici Helvetici},
pages = {302--313},
year = {1980},
volume = {55},
zbl = {0443.18019},
url = {http://geodesic.mathdoc.fr/item/CMH_1980__55_139827/}
}
Johannes Huebschmann. Crossed n-folds extensions of groups and cohomology.. Commentarii mathematici Helvetici, Tome 55 (1980), pp. 302-313. http://geodesic.mathdoc.fr/item/CMH_1980__55_139827/